Sediakan asuransi pensiun anda mulai sekarang

Masa pensiun akan tenang, jika anda menyiapkan dana pensiun dengan baik

Asuransi itu tidak wajib tetapi sangat penting

Ketika sakit dijamin anda tidak dapat mengambil asuransi

Kami menyediakan solusi financial anda

Salah sau solusi financial dengan mengambil asuransi

 

Vitamin Award in Children Difficult Spot. Should and Is it dangerous?

Various means and efforts have been made by parents, doctors and other clinicians to overcome eating problems in children. The most frequent action is the provision of vitamins, appetite stimulant medication often do traditional drug delivery. Vitamins and medications given to children is difficult to eat normally in the form of enzymes, probiotics, anti-allergic and multi vitamin

GRANT OF VITAMIN

The parents and even some doctors still have a habit that to overcome eating problems in children is to give vitamin appetite enhancer regardless of the cause of the trouble feeding itself. The way it actually does not solve the problem, because if the cause is not handled properly, when vitamins are depleted then the child back will continue to have trouble eating. Even many cases obtained by changing some vitamin ability to feed the child not improved.
Giving vitamin is useful and necessary if indeed the intake of several vitamins and minerals inadequate especially in children weighing less. This may be quite useful to prevent children experiencing certain vitamin and mineral deficiencies that can cause certain symptoms. Giving vitamin in healthy children with a good body weight and food intake were either not very important, because the need for vitamins and minerals are fulfilled from milk and food.

DANGER USE OF VITAMIN

Parents should understand well the dangers of excess vitamin or mineral is often called megavitamin and megamineral. The condition can interfere with the function of our body, especially the digestive organs, liver and kidneys. Even reported some cases died megavitamin and megamineral, especially in children. This happens because the excess of certain vitamins and minerals, such as vitamin A, vitamin E or magnesium, etc.
The provision of certain vitamins such as vitamin C and vitamin B high doses to certain people such as patients with gastritis (stomach pain / MAG), or people with allergies can cause new side effects or aggravate existing disease before. Have been reported cases in particular may occur allergy vitamin B.
We suggest that parents provide appropriate vitamin doses listed, do not combine well as a number of vitamins. Better when to consult a doctor in the consumption of these vitamins, especially in children or infants. More ideal if intake of these vitamins are derived directly from groceries vegetable or fruit.

Asuransi Pendidikan

Be Sociable, Share!

Tinggalkan Balasan

Alamat surel Anda tidak akan dipublikasikan. Ruas yang wajib ditandai *


*

Anda dapat menggunakan tag dan atribut HTML: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>


thanks! click to close